MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: high cholesterol, hyperlipidemia,hypertension, peripheral artery disease.D10: patient medications include but are not limited to: aspirin, lipitor, priniville, multivitamin.The imaging evaluation performed by a clinical imaging specialist showed the following: two time-points available for evaluation: post-implantation computed tomography angiography (cta) dated (b)(6) 2022 and post-implantation cta dated (b)(6) 2023.The aortic diameter just distal to the left accessory renal artery (lowest renal) is >32mm.There is thrombus within the implanted devices.There is ~12mm of seal within the levels of the proximal circumferential device.The aortic diameters appear to range from 35.5mm ¿ 36.3mm.There are radiopaque markings within the sac on all series acquired on 9/19/2022.(non-contrast, arterial contrast, and delayed contrast series) thereby confirming there is no contrast outside the implanted devices on (b)(6) 2022.The length from the left accessory renal artery to the proximal circumferential device appears to be 4.9mm, by centerline.Aortic diameters on (b)(6) 2022: diameter just distal to the left accessory renal appears to be 33.6mm.Diameter ~8mm distal to the left accessory renal appears to be 37.2mm.Diameter 15mm distal to the left accessory renal appears to be 37.3mm.Aortic diameters on (b)(6) 2023: diameter just distal to the left accessory renal appears to be 33.1mm.Diameter ~8mm distal to the left accessory renal appears to be 39.0mm.Diameter 15mm distal to the left accessory renal appears to be 38.2mm.Maximum aaa diameter on (b)(6) 2022: 72.9mm x 83.3mm.Maximum aaa diameter on (b)(6) 2023: 74.5mm x 84.7mm.H6: code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for a zone 9 infrarenal abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2023, the patient underwent reintervention for a proximal type i endoleak and aneurysm enlargement (amount unknown).The proximal trunk was extended with two gore® excluder® aortic extender components.The physician reported no endoleak was seen; but due to aneurysm enlargement and some lack of apposition of the proximal trunk he chose to extend.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
B3: corrected information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17438702
Report Number2017233-2023-04161
Device Sequence Number2735312
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight83 KG